# SDR IPXA2016042602635

- Difficulty date: April 15, 2016
- Submitted: April 27, 2016
- Operation: Air carrier
- Aircraft: N437UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25468
- Aircraft time: 22,516 hours, 14,992 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N851133
- Part serial: NSN
- Condition: Corroded
- Location: Bs 1380
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEG4, AFT PIT BS 1380 FRAME WEB IS CORRODED BETWEEN S-2R AND S-27R,  REPAIRED IAW PF SRM 53-00-07-2R-2, FIGURE 201, DETAIL 2.
